# SDR SWAA2022061401677

- Difficulty date: May 1, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RIGHT HORIZONTAL STABILIZER LOWER SKIN STAB STA 193.90 ;9.5' FROM REAR SPAR ;I/B FASTENER ROW.CRACK LENGTH = 0.781' CRACK FOUND AT RIGHT HORIONTAL STABILIER LOWER SKIN STAB STA 193.90 9.5' FROM REAR SPAR I/B FASTENER ROW.CRACK LENGTH = 0.781' / REMOVED PAINT BY STRIPPING AT RT HORIZ STAB LOWER SKIN STA 193.90 ON DAMAGED AREA REF B37-700 AMM 51-21-11-150-810.; CUT OUT DAMAGED AREAS (2EA) AT RT HORIZ STAB LOWER SKIN STA 193.90 9.5' FROM REAR SPAR AND STA 193.90 17.5' FROM REAR SPAR REF B737-700 SRM 51-10-02-0G-0 AND 55-10-01-2R-11.;[06] PERFORMED HFEC INSP ON 2 EA CUT OUTS. IAW B 737 NDT PART 6 51-00-00 PROCE 23. TOOL NORTEC 600. BC 166316. CALIBN DUE 10-8-22. NO CRACKS FOUND.EVALUATED SURFACE ROUGHNESS FOUND TO BE SMOOTHER THAN 63 MICRO-INCHES RA ON (2EA) CUT OUT AREAS REF B737-700 SRM 55-10-01-2R-11.737-700 SRM 51-10-02-0G-0.;[10] OK TO TREAT AND PRIME REPAIR AREA REPAIR PARTS.;[11] TREATED AND PRIMED ON REPAIR AREA AND REPAIR PARTS IAW B 737-700 SRM 51-20-01-0G-0.;APPLIED TOP COAT AT REPAIR AREA RT HORZ STAB LOWER SKIN REF B737-700 AMM 51-21-73-370-803 REPAIR OF DAMAGES ON SKIN AT RT HORZ STAB STA 193. 90 WAS ACCOMPLISHED ON ATTACHED EA 22-155-01413. THIS REPAIR ALSO COVERS CRACK REPORTED ON FAULT TTG8Q00C7HPU;[16] FINAL INSPECTION; REPAIR OF DAMAGES ON SKIN AT RT HORZ STAB STA 193. 90 WAS ACCOMPLISHED ON ATTACHED EA 22-155-01413. THIS REPAIR ALSO COVERS CRACK REPORTED ON FAULT TTG8Q00C7HPU
